Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 643, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:18 AM CDT for 4 counties in Oklahoma. It was in force for 72 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 12:18 AM CDT (05:18 UTC)
- Expired
- Jul 14, 2016, 1:30 AM CDT
- In force
- 72 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:18 AM CDT | TSTM WND DMG | Stillwater, OK | SIGNIFICANT TREE DAMAGE IN STILLWATER. KOCO METEOROLOGIST RELAYED VIEWER REPORT VIA TWITTER OF SUBSTANTIAL TREE DOWN ON FENCE. TIME ESTIMATED VIA RADAR. |
| Jul 14, 12:35 AM CDT | TSTM WND DMG | N Perkins, OK | POWER LINE DOWNED AND A SEMI TURNED OVER AT HIGHWAYS 33 AND 177. |
| Jul 14, 12:35 AM CDT | TSTM WND DMG | Perkins, OK | SEVERAL LARGE TREE LIMBS DOWN IN AND AROUND PERKINS. KFOR METEOROLOGIST RELAYED CITIZEN REPORT VIA TWITTER. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
937
WUUS54 KOUN 140518
SVROUN
OKC081-083-103-119-140630-
/O.NEW.KOUN.SV.W.0643.160714T0518Z-160714T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTH CENTRAL NOBLE COUNTY IN NORTHERN OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1218 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STILLWATER... MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...
LANGSTON...YALE...MEEKER...DAVENPORT...WELLSTON...CARNEY...TRYON...
RIPLEY...AGRA...COYLE...MULHALL...SPARKS...ORLANDO AND WARWICK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 178.
INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3615 9751 3623 9682
TIME...MOT...LOC 0518Z 320DEG 28KT 3607 9705
HAIL...1.75IN
WIND...70MPH
$$
113 follow-up statements
881
WWUS54 KOUN 140540
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT THU JUL 14 2016
OKC081-083-103-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-LINCOLN OK-NOBLE OK-PAYNE OK-
1240 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN LOGAN...LINCOLN...SOUTH CENTRAL NOBLE AND PAYNE
COUNTIES...
AT 1239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF YALE TO 4 MILES SOUTHWEST OF
PERKINS...MOVING SOUTHEAST AT 25 MPH. THE MOST DANGEROUS STORM WAS
LOCATED BETWEEN INGALLS AND YALE...MOVING TOWARD CUSHING.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...
LANGSTON...YALE...MEEKER...DAVENPORT...WELLSTON...CARNEY...TRYON...
RIPLEY...AGRA...COYLE...MULHALL...SPARKS...ORLANDO AND WARWICK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 165 AND 178.
INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3615 9751 3623 9682
TIME...MOT...LOC 0539Z 304DEG 23KT 3607 9674 3595 9710
HAIL...1.75IN
WIND...70MPH
$$
11018
WWUS54 KOUN 140558
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT THU JUL 14 2016
OKC103-140607-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
NOBLE OK-
1258 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NOBLE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3584 9725
TIME...MOT...LOC 0557Z 284DEG 26KT 3610 9669 3589 9676 3579 9713
$$
OKC081-083-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-LINCOLN OK-PAYNE OK-
1258 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN LOGAN...LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...
AT 1257 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR YALE TO NEAR AVERY TO NEAR FALLIS...MOVING EAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...PERKINS...STROUD...PRAGUE...YALE...MEEKER...
DAVENPORT...WELLSTON...CARNEY...TRYON...RIPLEY...AGRA...SPARKS...
WARWICK...KENDRICK...MERIDIAN...FALLIS...QUAY AND AVERY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3584 9725
TIME...MOT...LOC 0557Z 284DEG 26KT 3610 9669 3589 9676 3579 9713
HAIL...1.25IN
WIND...60MPH
$$
11954
WWUS54 KOUN 140610
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
110 AM CDT THU JUL 14 2016
OKC083-140620-
/O.CAN.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LOGAN OK-
110 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3570 9714 3581 9714
TIME...MOT...LOC 0610Z 270DEG 28KT 3604 9663 3583 9670 3573 9707
$$
OKC081-119-140630-
/O.CON.KOUN.SV.W.0643.000000T0000Z-160714T0630Z/
LINCOLN OK-PAYNE OK-
110 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...
AT 110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF OILTON TO 4 MILES SOUTHEAST OF
AVERY TO NEAR FALLIS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...STROUD...PRAGUE...YALE...MEEKER...DAVENPORT...
WELLSTON...CARNEY...TRYON...RIPLEY...AGRA...SPARKS...WARWICK...
KENDRICK...FALLIS...QUAY...AVERY AND PARKLAND.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 154 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9682 3616 9662 3547 9663 3547 9695
3570 9714 3581 9714
TIME...MOT...LOC 0610Z 270DEG 28KT 3604 9663 3583 9670 3573 9707
HAIL...1.00IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:53 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 13, 11:53 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Norman OK 1153 PM CDT WED JUL 13 2016 .DISCUSSION... 06z TAF discussion below. && .AVIATION... VFR, maybe MVFR ceilings, this TAF period with some mid/high level clouds. Storms in N Central OK are currently not expected to affect KOKC/KOUN but will need to continue to monitor and may need to make last minute changes before sending. Other showers/storms may develop Thu morning in NW/W parts of the area but too uncertain to put in TAFs. Chances for showers/storms will increase Thu afternoon/evening especially for parts of N/Cent OK. && .PREV DISCUSSION... /issued 911 PM CDT WED JUL 13 2016/ UPDATE... Increased PoPs across northeastern OK. Please see the discussion below. DISCUSSION... A fairly stout supercell continues to track southward across Kay Co. this evening along a cold front. Other storms were also trying to develop west of the main supercell into NE Grant Co. Increased PoPs to mid chance values here. Further south, across NW TX and the SE TX panhandle, other storms again developed along a dryline and moved east. However, given downstream environment these should dissipate rather quickly with the onset of nightfall. Adjusted winds slightly downward across the SW, but no other changes were made to the forecast. All updated products have been sent. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 76 97 74 93 / 20 20 40 30 Hobart OK 77 102 75 97 / 10 20 30 30 Wichita Falls TX 79 103 78 100 / 10 0 20 30 Gage OK 71 98 69 90 / 20 50 40 30 Ponca City OK 74 94 71 88 / 60 50 70 30 Durant OK 78 96 76 95 / 10 10 20 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 11/25/25
Hazardous weather outlook, Jul 13, 9:13 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT WED JUL 13 2016 OKZ004>048-050>052-TXZ083>090-150215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT... MAINLY BEFORE MIDNIGHT...ACROSS NORTHERN OKLAHOMA. THE SLIGHT RISK COVERS LOCATIONS FROM JUST NORTH OF STILLWATER...AND EAST OF A LINE FROM PERRY TO BLACKWELL. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 65 MPH AND HAIL UP TO THE SIZE OF GOLFBALLS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE MARGINAL RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THE HIGHEST CHANCES WILL BE OVER THE NORTHERN-HALF OF OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE STORMS LATE THURSDAY INTO THE EARLY MORNING HOURS FRIDAY ACROSS NORTHERN OKLAHOMA...ALONG WITH A MARGINAL RISK EXTENDING SOUTH TO INTERSTATE-40. DAMAGING WIND GUSTS UP TO 75 MPH AND HAIL UP TO TENNIS BALL SIZE WILL BE THE PRIMARY HAZARDS...ALONG WITH HIGH RAIN TOTALS. A MARGINAL RISK WILL BE SEEN ACROSS FAR NORTHERN OKLAHOMA ON FRIDAY WITH DAMAGING WINDS AND HAIL POSSIBLE WITH THE STRONGEST STORMS. .HEAT... AFTERNOON HEAT INDICES OF 100 TO 108 ARE POSSIBLE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY. HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESS. SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES ARE EXPECTED FRIDAY AND SATURDAY...BEFORE A RETURN TO A PROLONGED PERIOD OF HOT TEMPERATURES RETURNS SUNDAY AND NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jul 14, 12:06 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 6 ESE GARBER 36.40N 97.48W
07/13/2016 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
OUNSpecial weather statement, Jul 14, 12:09 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1209 AM CDT THU JUL 14 2016
OKZ018>020-024>026-140600-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-LINCOLN OK-PAYNE OK-KINGFISHER OK-
1209 AM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKLAHOMA...NORTHERN
CANADIAN...LOGAN...NORTHERN LINCOLN...SOUTHERN PAYNE AND KINGFISHER
COUNTIES UNTIL 100 AM CDT...
AT 1205 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
LOYAL TO NEAR CIMARRON CITY TO 4 MILES NORTHWEST OF RIPLEY...MOVING
SOUTH AT 25 MPH. THESE GUSTY WINDS WILL MOVE INTO THE OKC METRO
BETWEEN 1230 AM AND 1 AM. NO IMMEDIATE THREAT OF THUNDERSTORM
ACTIVITY.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
NORTHERN OKLAHOMA CITY...EDMOND...GUTHRIE...CUSHING...KINGFISHER...
CHANDLER...WARR ACRES...THE VILLAGE...PIEDMONT...NICHOLS HILLS...
PERKINS...JONES...STROUD...HENNESSEY...LANGSTON...CRESCENT...
LUTHER...OKARCHE...DAVENPORT AND CASHION.
LAT...LON 3553 9755 3561 9821 3613 9815 3604 9746
3607 9662 3573 9662
TIME...MOT...LOC 0505Z 356DEG 22KT 3605 9820 3590 9759 3607 9696
11Local storm report, Jul 14, 12:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL ENID 36.40N 97.88W
07/14/2016 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
OUNLocal storm report, Jul 14, 12:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST 3 NW STILLWATER 36.15N 97.10W
07/14/2016 M62 MPH PAYNE OK ASOS
&&
EMLocal storm report, Jul 14, 12:16 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 3 NW STILLWATER 36.15N 97.10W
07/14/2016 M62.00 MPH PAYNE OK ASOS
&&
EMLocal storm report, Jul 14, 12:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 2 NW ENID 36.42N 97.90W
07/14/2016 E1.00 INCH GARFIELD OK STORM CHASER
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:11 PM CDT | Special Weather Statement | OUN | Kay | 64 min |
| Jul 13, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 73 min |
| Jul 13, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 30 min |
| Jul 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 64 min |
| Jul 13, 9:42 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jul 13, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 66 min |
| Jul 13, 10:35 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Jul 13, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more | 80 min |
| Jul 13, 11:47 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 13 min |
| Jul 14, 12:09 AM CDT | Special Weather Statement | OUN | Kingfisher, Lincoln, Logan | 51 min |
| Jul 14, 12:49 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 26 min |
| Jul 14, 1:13 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Pottawatomie, Seminole | 32 min |
| Jul 14, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 22 min |
| Jul 14, 1:56 AM CDT | Special Weather Statement | OUN | Lincoln | 49 min |
| Jul 14, 2:37 AM CDT | Special Weather Statement | OUN | Hughes | 38 min |
| Jul 14, 3:12 AM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| Jul 14, 6:31 AM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Jul 14, 6:59 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Jul 14, 7:04 AM CDT | Special Weather Statement | OUN | Love | 26 min |
| Jul 14, 7:18 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Jul 14, 7:36 AM CDT | Special Weather Statement | OUN | Grant | 24 min |
| Jul 14, 7:44 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jul 14, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 30 min |
| Jul 14, 9:10 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jul 14, 9:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Jul 14, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 43 min |
| Jul 14, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 32 min |
| Jul 14, 11:22 AM CDT | Special Weather Statement | OUN | Payne | 23 min |
| Jul 14, 12:08 PM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 14, 1:41 PM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Jul 14, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 47 min |
| Jul 14, 3:12 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.